Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2012, Article ID 407647, 16 pages
http://dx.doi.org/10.1155/2012/407647
Research Article

Series Solution of the System of Fuzzy Differential Equations

1Dipartimento di Mathematica e Informatica, Università degli Stueli di Perugia, 06123, Italy
2Department of Mathematics and Computer Science, Engineering and Technical Faculty, University of Bonab, Bonab 55517, Iran

Received 9 April 2012; Accepted 28 June 2012

Academic Editor: Rustom M. Mamlook

Copyright © 2012 M. S. Hashemi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Google Scholar · View at Scopus
  2. S. L. Chang and L. A. Zadeh, “On fuzzy mapping and control,” IEEE Transactions on Systems, Man and Cybernetics, vol. 2, no. 1, pp. 30–34, 1972. View at Google Scholar · View at Scopus
  3. D. Dubois and H. Prade, “Towards fuzzy differential calculus—part 3: differentiation,” Fuzzy Sets and Systems, vol. 8, no. 3, pp. 225–233, 1982. View at Google Scholar · View at Scopus
  4. M. L. Puri and D. Ralescu, “Differentials of fuzzy functions,” Journal of Mathematical Analysis and Applications, vol. 91, pp. 321–325, 1983. View at Google Scholar
  5. R. Goetschel and W. Voxman, “Elementary fuzzy calculus,” Fuzzy Sets and Systems, vol. 18, no. 1, pp. 31–43, 1986. View at Google Scholar · View at Scopus
  6. O. Kaleva, “Fuzzy differential equations,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 301–317, 1987. View at Google Scholar · View at Scopus
  7. O. Kaleva, “The cauchy problem for fuzzy differential equations,” Fuzzy Sets and Systems, vol. 35, no. 3, pp. 389–396, 1990. View at Google Scholar · View at Scopus
  8. S. Seikkala, “On the fuzzy initial value problem,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 319–330, 1987. View at Google Scholar · View at Scopus
  9. S. J. Liao, The proposed homotopy analysis technique for the solution of nonlinear problems [Ph.D. thesis], Shanghai Jiao Tong University, 1992.
  10. S. j. Liao, Beyond Perturbation: Introduction to the Homotopy Analysis Method, CRC Press, Chapman Hall, Boca Raton, Fla, USA, 2003.
  11. Z. Akbarzadeh Ghanaie and M. Mohseni Moghadam, “Solving fuzzy differential equations by Runge-Kutta method,” The Journal of Mathematics and Computer Science, vol. 2, no. 2, pp. 208–221, 2011. View at Google Scholar
  12. T. Allahviranloo, E. Ahmady, and N. Ahmady, “Nth-order fuzzy linear differential equations,” Information Sciences, vol. 178, no. 5, pp. 1309–1324, 2008. View at Publisher · View at Google Scholar · View at Scopus
  13. T. Allahviranloo, N. Ahmady, and E. Ahmady, “Numerical solution of fuzzy differential equations by predictor-corrector method,” Information Sciences, vol. 177, no. 7, pp. 1633–1647, 2007. View at Publisher · View at Google Scholar · View at Scopus
  14. E. Babolian, H. Sadeghi, and S. Javadi, “Numerically solution of fuzzy differential equations by Adomian method,” Applied Mathematics and Computation, vol. 149, no. 2, pp. 547–557, 2004. View at Publisher · View at Google Scholar · View at Scopus
  15. M. Friedman, M. Ma, and A. Kandel, “Numerical solutions of fuzzy differential and integral equations,” Fuzzy Sets and Systems, vol. 106, no. 1, pp. 35–48, 1999. View at Google Scholar · View at Scopus
  16. A. Sami Bataineh, M. S. M. Noorani, and I. Hashim, “Solving systems of ODEs by homotopy analysis method,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 10, pp. 2060–2070, 2008. View at Publisher · View at Google Scholar · View at Scopus
  17. A. Sami Bataineh, M. S. M. Noorani, and I. Hashim, “Approximate analytical solutions of systems of PDEs by homotopy analysis method,” Computers and Mathematics with Applications, vol. 55, no. 12, pp. 2913–2923, 2008. View at Publisher · View at Google Scholar · View at Scopus
  18. S. Abbasbandy, “Soliton solutions for the Fitzhugh-Nagumo equation with the homotopy analysis method,” Applied Mathematical Modelling, vol. 32, no. 12, pp. 2706–2714, 2008. View at Publisher · View at Google Scholar · View at Scopus
  19. M. Turkyilmazoglu, “Numerical and analytical solutions for the flow and heat transfer near the equator of an MHD boundary layer over a porous rotating sphere,” International Journal of Thermal Sciences, vol. 50, no. 5, pp. 831–842, 2011. View at Publisher · View at Google Scholar · View at Scopus
  20. A. Elsaid, “Homotopy analysis method for solving a class of fractional partial differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 9, pp. 3655–3664, 2011. View at Publisher · View at Google Scholar · View at Scopus
  21. S. Xinhui, Z. Liancun, Z. Xinxin, and Y. Jianhong, “Homotopy analysis method for the heat transfer in a asymmetric porous channel with an expanding or contracting wall,” Applied Mathematical Modelling, vol. 35, no. 9, pp. 4321–4329, 2011. View at Publisher · View at Google Scholar · View at Scopus
  22. S. Nadeem, T. Hayat, S. Abbasbandy, and M. Ali, “Effects of partial slip on a fourth-grade fluid with variable viscosity: an analytic solution,” Nonlinear Analysis: Real World Applications, vol. 11, no. 2, pp. 856–868, 2010. View at Publisher · View at Google Scholar · View at Scopus
  23. M. S. Hashemi, M. K. Mirnia, and S. Shahmorad, “Solving fuzzy linear systems by using the schur complement when coefficient matrix is an M-matrix,” Iranian Journal of Fuzzy Systems, vol. 5, no. 3, pp. 15–29, 2008. View at Google Scholar · View at Scopus